MAUDE Adverse Event Report: NEUROSTRUCTURES, INC. TEMPUS; CERVICAL PLATING SYSTEM

NEUROSTRUCTURES, INC. TEMPUS; CERVICAL PLATING SYSTEM
Model Number 10-02-026
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/13/2018
Type of Reportable Event Malfunction
Event or Problem Description
Locking mechanism was broken.Screw was protruding out of the plate and bone.Patient came in for unrelated pain and event was discovered through an x-ray.X-ray is not available.Revision surgery was done today and all broken fragments were retrieved.No surgical delay.No adverse consequences.

Brand Name
TEMPUS
Common Device Name
CERVICAL PLATING SYSTEM
Manufacturer (Section D)
NEUROSTRUCTURES, INC.
199 technology drive
suite 110
irvine CA 92618
MDR Report Key7359004
Report Number3008853203-2018-00015
Device Sequence Number16384462
Product Code KWQ
UDI-Device Identifier00841508100096
UDI-Public00841508100096
Combination Product (Y/N)N
PMA/510(K) Number
K131374
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number10-02-026
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR